Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Table errata: “Complete elliptic integrals of complex Legendrian modulus” (J. Math. and Physics 26 (1948), 234–245) by Enzo Cambi
HTML articles powered by AMS MathViewer

by Henry E. Fettis and James C. Caslin PDF
Math. Comp. 24 (1970), 763-764 Request permission
  • Henry E. Fettis and James C. Caslin, A table of the complete elliptic integral of the first kind for complex values of the modulus. Part I, Aerospace Research Laboratories, Office of Aerospace Research, United States Air Force, Wright-Patterson Air Force Base, Ohio, 1969. ARL 69-0172. MR 0253511
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65A05, 33A25
  • Retrieve articles in all journals with MSC: 65A05, 33A25
Additional Information
  • © Copyright 1970 American Mathematical Society
  • Journal: Math. Comp. 24 (1970), 763-764
  • MSC: Primary 65A05; Secondary 33A25
  • DOI:
  • MathSciNet review: 0400625